# SDR 97FDEA00256

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: E, J, Y
- Precautionary procedure: A, E

## Discrepancy

97-0079  STA-MNL, ON ROTATION THE NR 2 ENGINE EGT WAS BOXED AND AMBER.  BROUGHT ENGINE BACK TO IDLE AND EGT ROSE TO 982, THEN HEARD AND FELT LOUD BANG.  SHUT NR 2 ENGINE DOWN, DID NOT DUMP FUEL AND MADE EMERGENCY LANDING IN MANILA.  REMOVED AND REPLACED THE NUMBER 2 ENGINE.
